Back to all discussions

Migraine systems

Does anybody else feel like, at the on set of migraine feel like you get lightning sticks in your head or feel like it hits the inner side of ear drum.
Also
I have been on symatripton for 25 years. The white pill makes my entire body hurt. For at least 5 to more hours after taking it.
The pink pill makes each hair on my head feel bruised . Both myself and daughter have this happen. Does anybody else.


  1. Oh boy! That sounds awful. I'm sorry you deal with that when taking sumatriptan. I'm not able to take the pill form of triptans due to unwanted side effects. I can however, use sumatriptan nasal spray without any issues. This may be something to discuss with your doctor.
    Will you let me know what you think? Nancy Harris Bonk Patient Advocate/Moderator

    1. I get those sometimes. The neurologist called it thunderclap headache. They did a mra and mrv to look at the blood vessels in my brain and found my sinus cavities are compressed in the back of my skull. Maybe this is something to bring up to your doctor?

      or create an account to reply.